Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SHINA MED CORPORATION SURE COMFORT; PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SHINA MED CORPORATION SURE COMFORT; PEN NEEDLE
Model Number
24-1210
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/04/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The needle broke off of the syringe.The patient originally believed the needle was still in his skin, however, x-rays showed no evidence of a needle.
New Search
Submit an Adverse Event Report
Brand Name
SURE COMFORT
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
SHINA MED CORPORATION
455-30, bogaewonsam-ro
bogae-myeon kr-41
anseong-si, anseong-si gyeonggido 17509
KS 17509
MDR Report Key
16790782
Report Number
1000138447-2023-00004
Device Sequence Number
5679600
Product Code
FMI
UDI-Device Identifier
00786227121055
UDI-Public
00786227121055
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/21/2023
Report Date
(Section F)
10/02/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
24-1210
Device Catalogue Number
24-1210
Device Lot Number
P170252
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
09/06/2017
Device Age
7 MO
Date Report to Manufacturer
10/02/2017
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown